# SDR DALA1116149870

- Difficulty date: March 7, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 71,333 hours, 66,584 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 294 RBL 3 TO 19 FLOORBEAM CHAFED.  REMOVED REPAIR STRAP IAW DC9 SRM 51-30-1.  FABED NEW IAW DC9 SRM 53-05.  PRIMED IAW DC9 SRM 51-10-3.  BLENDED FLOORBEAM RBL 3-19 CHAFED AND FOUND TO BE WITHIN LIMITS IAW DC9 SRM 53-01.  ORG THICKNESS .125 REMOVED .003 REMAINING .122.
